# SDR ASOA2013100109135

- Difficulty date: September 5, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,757 hours, 9,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT LOCATED ON THE AFT SIDE OF THE FRAME JUST ON FWD SIDE OF THE AFT EQUIP BAY DOOR OPENING.  R & R DAMAGED FRAME FWD SIDE OF THE AFT EQUIP BAY DOOR AT FS 1108 IAW SRM 51-40-06, 51-42-11.   REMOVED AND DRILLED ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.  INSTALLED NEW SERVICABLE ANGLE IAW SRM 51-42-06-001-001.  MAJOR REPAIR
